A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type

  • Zhang Qian School of Mathematics and Systems Science Beijing University of Aeronautics & Astronautics Beijing, 100191, P.R.of China
  • Liu Lanzhe Department of Mathematics Changsha University of Science and Technology Changsha, 410077, P.R.of China

Abstract

In this paper, a good $\lambda$ estimate for the multilinear commutator associated to the singular integral operator on the spaces of homogeneous type is obtained. Under this result, we get the$(L^p(X),L^q(X))$-boundedness of the multilinear commutator.

Published
2011-04-11
How to Cite
Qian, Z., & Lanzhe, L. (2011). A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type. Armenian Journal of Mathematics, 3(3), 105-126. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/73
Section
Articles